Next Article in Journal
Exact Solutions of Non-Linear Lattice Equations by an Improved Exp-Function Method
Next Article in Special Issue
Generalized Boundary Conditions for the Time-Fractional Advection Diffusion Equation
Previous Article in Journal
Effect of Heterogeneity in Initial Geographic Distribution on Opinions’ Competitiveness

Order Article Reprints

Journal: Entropy, 2015
Volume: 17
Number: 3172

Article: Existence of Ulam Stability for Iterative Fractional Differential Equations Based on Fractional Entropy
Authors: by Rabha W. Ibrahim and Hamid A. Jalab

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop